# SDR ARWA980808

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 2213 · Flight Controller
- Part: Controller
- Condition: Failed
- Location: Afcs
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - FLT 617 - NR 1 AND NR 2 RADAR INOP R/I.  A/C RETURNED TO MIAMI, REMOVED AND REPLACED PITCH COMPUTER, OPS CHECKED NORMAL IAW MM 22-13-0.  NR 2 RADAR R/T, P/N 2067151-0153 S/N 2915.  (M)
